# SDR SWAA2024111452053

- Difficulty date: October 22, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 12,518 hours, 5,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-019: AFT CARGO COMPARTMENT FLOOR PANEL 140DF HAS CORROSION AT FASTENER HOLES ALONG PANEL EDGES<[01] UPON FURTHER INVESTIGATION FOUND THAT CORROSION WAS 20 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A263953 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1; FABRICATED PANEL 140DF IAW AMM 50-10-04-400-801; TREATED AND PRIMED PANEL 140DF IAW SRM 51-20-01-0G-0;[02] VERIFIED ITEM 1  AUDIT C/W
